I HAVE USED POWDER COCAINE FOR 5-6 YEARS, THEN SWITCHED TO CRACK COCAINE ABOUT ONE-ONE HALF YEASR AGO.. I HAVE BEEN GRADUALLY CUTTING DOWN, I HAD SOME 2 WEEKS AGO, THEN I USED 5 DAYS AGO.
THEN I THOUGHT I WAS DONE WITH THIS GARBAGE. BUT THEN MONDAY(TWO DAYS AFTER MY LAST USAGE IS WHEN THE PAIN STARTED. 1 HAVE BEEN USING SOMETIMES ONECE A WEEK AND SOMETIMES TWICW A WEEK. OCCASIONALLY THREE TIMES A WEEK (MAYBE 4-5 TIMES IN THE 8-1/2 YEARS THAT I HAVE BEEN USING THIS GARBAGE.
CAN SOME EXPLAIN WHY THE MUSCLES (ESPECIALLY THE LARGER MUSCULES SEEM TO BE WREAKING HAVOC ON ME?? (TOXIN, IMPURITIES, ETC..ETC...)
hummmm I could not find anything about sore muscles .........
When cocaine use is stopped or when a binge ends, a crash follows almost immediately. This crash accompanied by a strong craving for more cocaine. Additional symptoms include fatigue, lack of pleasure, anxiety, irritability, sleepiness, and sometimes agitation or extreme suspicion.
Cocaine withdrawal often has no visible physical symptoms like the vomiting and shaking that accompanies the withdrawal from heroin or alcohol.
In the past, people underestimated the addictive properties of cocaine. However, cocaine is addictive when addiction is defined as a desire for more of the drug, despite negative consequences
This may seem a little off base to you and others. Cocaine and crack also depress pain. There was a doctor in my area about 15 years ago that used to prescribe cocaine to his arthritis patients because it made their pain go away and they felt better. I don't know where he got the stuff but needless to say, he is no longer practicing. But, it brings to mind that you may have an underlying medical condition that you don't know you have because you have been using for so many years on a consistent basis.
I would stay off the crack/cocaine and then go to a doctor about the muscle pain, but be sure to tell them of your drug use too.
part of it is that you are getting toxins out of your body....part of it is that your nervous system is not used to feeling like normal. your nerves are tricking you because what should feel normal is now hypersensitive because the drugs have been numbing your nerves. use bengay! and take vitamins. it will take a little time for your body to readjust. good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.